MAUDE Adverse Event Report: TYBER MEDICAL T-PAL PROTI 10X7X28 MM; INTERBODY SPACERS

TYBER MEDICAL T-PAL PROTI 10X7X28 MM; INTERBODY SPACERS
Model Number 108812007
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 10/24/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that this was a posterior lumbar interbody fusion (l5/s) for spinal canal stenosis on (b)(6) 2023.In the surgery, for l5/s fusion, the l5/s intervertebral space was narrow, only about 7 mm or less, and the surgeon extended it to 9 mm.The sharp spoon was also a little deeper during the intervertebral dissection.The surgeon inserted the cage (108812007) 7 mm, but the cage fell out anteriorly during insertion.He tried to put it back once but couldn't.Intraoperative imaging confirmed the anterior median dropout.He decided that it would be impossible to remove the cage from the rear.L5/s was fixed with pps.The surgery was completed successfully within 30 minutes surgical delay.After the surgery, the surgeon commented that he might overextended the vertebrae a bit.The revision surgery is scheduled on (b)(6) 2023.No further information is available.
 
Additional Manufacturer Narrative
The investigation found no issues with manufacturing after reviewing the device's lot manufacturing information.It was also noted the device was inspected for both titanium coating and tantalum pin placement--both met specification.The root cause identified for this complaint is user error.This is supported by the comments of the surgeon (overextending the vertebrae) and that trialing and implant insertion under fluoro is recommended.It is recommended the surgeon confirm trial and implant location using fluoro during intra-operative use to prevent over-extending into the anterior space.
 
Event or Problem Description

Brand Name
T-PAL PROTI 10X7X28 MM
Common Device Name
INTERBODY SPACERS
Manufacturer (Section D)
TYBER MEDICAL
83 south commerce way
suite 310
bethlehem PA 18017
Manufacturer (Section G)
TYBER MEDICAL
83 south commerce way
suite 310
bethlehem PA 18017
Manufacturer Contact
tamara lewis
83 south commerce way
suite 310
bethlehem, PA 18017
8667610933
MDR Report Key18160985
Report Number3012966183-2023-00025
Device Sequence Number15272619
Product Code MAX
UDI-Device Identifier00819917021622
UDI-Public00819917021622
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K172185
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 11/17/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/12/2025
Device Model Number108812007
Device Lot Number20272AX01
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/27/2023
Supplement Date Received by Manufacturer10/27/2023
Initial Report FDA Received Date11/17/2023
Supplement Report FDA Received Date12/04/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/12/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age61 YR
Patient SexFemale